Personal Homepage

Personal Information

MORE+

副高级

Supervisor of Master's Candidates

E-Mail:

Date of Employment:2018-11-23

Gender:Male

Degree:Doctoral Degree in Science

Alma Mater:Fudan University

孙英特

+

Gender:Male

Alma Mater:Fudan University

Paper Publications

EXPONENTIAL AND SUB-EXPONENTIAL STABILITY TIMES FOR THE DERIVATIVE WAVE EQUATION

Affiliation of Author(s):数学科学学院
Journal:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Co-author:李思铭,邬小清
First Author:Yingte Sun
Volume:43(6)
Page Number:2186-2212
ISSN No.:1078-0947
Translation or Not:no
Date of Publication:2023-01-01